# SDR WVER2017081704

- Difficulty date: August 17, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 31,894 hours, 26,264 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 67053115942
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR TO THE FS 280.00 RT BULKHEAD LOWER WEB BY REMOVING AND REPLACING IAW REO 670-53-11-594 REV A DATED 2015/06/26 AND SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-22-001-001-A01, 51-42-21-001-001-A01. REF. NRI JOB 41502591, OP 96.
